| Model Number |
VP-901-MX |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a coronary bypass procedure, two threads were torn out continuously during the anastomotic operation of the blood vessel.The procedure was completed with another device.The surgical time was extended by less than 30 min.There was no patient injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.